# SDR CA060502000

- Difficulty date: April 24, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 13,351 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5012016318
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SKIN CRACKED AT HILOC FASTENERS ATTACHING SKIN TO AFT FLANGE OF WING ATTACH FITTING. CONDITION EVIDENT ON BOTH LT AND RT SKINS OF WING CENTER SECTION.  MFG HAS A FIELD REPAIR TO DEAL WITH THESE CRACKS. CRACKS FOUND VISUALLY WITH WING BOLT COVERS REMOVED. (TC NR 20060502000)
